MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STRIP,TEST,GLUCOSE,HARMONY

Medline Industries, LP MEDLINE; STRIP,TEST,GLUCOSE,HARMONY
Catalog Number MPH6550
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are all out of the control range.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported the strips, monitors, and control solutions were "out of control range"; there was no reported death or serious injury, and the customer did not state when the event occurred.Medline received glucose monitors, glucose test strips, and control solutions; visual inspection of the opened monitors found no cosmetic damage, and functional testing with new batteries and controlled solution testing produced values within acceptable ranges.The complaint was not confirmed.No root cause was identified, and no further action was taken because objectionable trends were not seen for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STRIP,TEST,GLUCOSE,HARMONY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50871490
Report Number1417592-2026-49177
Device Sequence Number10715202
Product Code NBW
UDI-Device Identifier10888277675681
UDI-Public10888277675681
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6550
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown